Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Roland

question??

Recommended Posts

I've been on the regimen two days. Does it make your pimples turn into scabs? and some of my whiteheads are coming to the head and looking larger is that normal? :?:

Share this post


Link to post
Share on other sites

Two days isn't a very long time. It took me about 3 months to completely clear up. The reason you may be scabbing is because of excess drying. Are you using a moisturizer? Give a while, it will all work out.

Mercer

Share this post


Link to post
Share on other sites

you might want to back off on the amount of bp your using or use a mouistriser. Also i notice a little bit of a irratiton period that did occur at first. For some reason for me the bp actually made my acne worse at first before it got better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×